# SDR AU960641

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX503
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Failed
- Location: Power Control Sy
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE THROTTLE CONTROL CABLE FAILED - THIS DEFECT WAS RECEIVED  FROM THE AUF AND IS FOR INFORMATION ONLY
